Journal of Symbolic Logic

Some Local Definability Results on Countable Topological Structures

Holger Eisenmenger

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 48, Issue 3 (1983), 683-692.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183741327

Mathematical Reviews number (MathSciNet)
MR716629

Zentralblatt MATH identifier
0549.03024

JSTOR
links.jstor.org

Citation

Eisenmenger, Holger. Some Local Definability Results on Countable Topological Structures. J. Symbolic Logic 48 (1983), no. 3, 683--692. https://projecteuclid.org/euclid.jsl/1183741327


Export citation